MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zentralblatt fur Gynakologie · 1995

[Methemoglobinemia in the newborn infant--caused by prilocaine?-- A case report].

Heber G, Hasenburg A, Jaspers V, Spätling L

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The occurrence of postpartum cyanosis is primarily linked to pulmonary or cardiac causes. However, under differential diagnoses, methaemoglobinaemia should also be taken into consideration the causes of which may have toxical or hereditary origins. Diagnosis can be made by photospectrometical analysis of the methaemoglobin level in blood. Pathogenetical evidence is obtained by way of reduction method with methylen blue. This method will lead to consistently reliable results only, if the methaemoglobinaemia is of toxic nature. An example of toxically induced neonatal methaemoglobinaemia, which with great probability was caused by pudendus anaesthesia with Prilocain, is discussed in this case report.

Для цитирования: Heber G, Hasenburg A, Jaspers V, Spätling L. [Methemoglobinemia in the newborn infant--caused by prilocaine?-- A case report].. Zentralblatt fur Gynakologie. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.